# SDR REXA201083101305

- Difficulty date: August 31, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N7587
- Make and model: Cndair CL6002B19
- Aircraft serial: 7587
- Aircraft time: 24,408 hours, 21,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED THE EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-21.  OPS CHECKS GOOD, AIRCRAFT OK FOR SERVICE.
